# SDR UALA2013032501844

- Difficulty date: March 23, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 50,302 hours, 20,137 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS LOOSE FASTENERS ON UNDERSIDE AND SIDES OF AIRCRAFT.   RETORQUED AND SECURED NUMEROUS FASTENERS ON FUSELAGE BELLY PANEL 192 AREA.
